Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Pueblo, CO

June 22, 2007Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2007, 4:11 PM MDT for Pueblo County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2007, 4:11 PM MDT (22:11 UTC)
Expired
Jun 22, 2007, 5:12 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:22 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-458 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 222211
SVRPUB
COC101-222345-
/O.NEW.KPUB.SV.W.0104.070622T2211Z-070622T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
411 PM MDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 545 PM MDT...

* AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6 MILES SOUTHEAST OF
  BOONE...OR 24 MILES EAST OF PUEBLO...AND WAS MOVING TOWARD THE
  SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
  CENTRAL PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3830 10423 3814 10437 3792 10431 3778 10406
      3815 10406 3816 10411

$$
4 follow-up statements
000 
WWUS55 KPUB 222228
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT FRI JUN 22 2007

COC101-222345-
/O.CON.KPUB.SV.W.0104.000000T0000Z-070622T2345Z/
PUEBLO CO-
428 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

AT 423 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED OVER EXTREME EAST CENTRAL PUEBLO COUNTY...OR 
31 MILES WEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST AT 
15 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3830 10423 3811 10421 3798 10421 3781 10406
      3815 10406 3816 10411

$$
000 
WWUS55 KPUB 222248
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT FRI JUN 22 2007

COC101-222345-
/O.CON.KPUB.SV.W.0104.000000T0000Z-070622T2345Z/
PUEBLO CO-
448 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

AT 444 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS CENTERED OVER EXTREME SOUTHEASTERN PUEBLO COUNTY...OR
35 MILES SOUTHWEST OF LA JUNTA...AND WAS MOVING TOWARD THE SOUTHEAST
AT 10 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN PUEBLO COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3773 10405 3798 10406 3789 10423 3781 10425
      3779 10421 3776 10418

$$
000 
WWUS55 KPUB 222306
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT FRI JUN 22 2007

COC101-222345-
/O.CON.KPUB.SV.W.0104.000000T0000Z-070622T2345Z/
PUEBLO CO-
506 PM MDT FRI JUN 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR SOUTHEASTERN PUEBLO COUNTY...

AT 501 PM MDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF 
PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH CENTERED OVER EXTREME 
SOUTHEASTERN PUEBLO COUNTY...OR 33 MILES SOUTHWEST OF LA JUNTA...AND 
WAS MOVING TOWARD THE EAST AT 10 MPH.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3773 10405 3791 10406 3790 10419 3781 10419
      3779 10415 3776 10415

$$
000 
WWUS55 KPUB 222312
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
512 PM MDT FRI JUN 22 2007

COC101-222322-
/O.CAN.KPUB.SV.W.0104.000000T0000Z-070622T2345Z/
PUEBLO CO-
512 PM MDT FRI JUN 22 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN PUEBLO COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN COLORADO.

LAT...LON 3773 10405 3791 10406 3790 10419 3781 10419
      3779 10415 3776 10415

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:34 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 22, 2:34 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
234 PM MDT FRI JUN 22 2007

.SHORT TERM...
(TONIGHT AND SATURDAY)

MAIN CONCERN IS THE SEVERE POTENTIAL THIS AFTERNOON AND EARLY THIS
EVENING...AND PCPN COVERAGE . SEVERE TSTM WATCH IS IN EFFECT FOR THE
SERN PLAINS UPR RIDGE WL REMAIN OVR THE AREA THROUGH THE PERIOD.  THERE IS
PLENTY OF MSTR OVR THE AREA THIS AFTERNOON FOR WIDELY SCT TO SCT
PCPN COVERAGE. LAPS DATA OVR THE FAR SERN PLAINS INDICATES CAPE
VALUES AROUND 2000 J/KG...BUT CURRENTLY THERE IS ALSO A FAIR AMOUNT
OF CIN.  ALONG AND W OF I-25 THUNDERSTORMS HAVE BEEN
INTENSIFYING...WITH STRONG WIND GUSTS.  0-6KM SHEAR VALUES TODAY OVR
THE AREA ARE ABOUT 25-30 KTS...SO NOT A BIG CONCERN FOR ROTATING
STORMS. IF WE CAN GET RID OF SOME OF THAT CIN OVR THE FAR SERN
PLAINS...SEVERE STORMS WILL BE POSSIBLE OUT THERE AS WELL.  THE MAIN
THREATS FROM STORMS TODAY WL BE DAMAGING WIND GUSTS AND HAIL. SAT IT
LOOKS A LITTLE DRIER OVR THE AREA...AND STORM COVERAGE SHOULD BE
MORE ISOLATED.

.LONG TERM...
(SATURDAY NIGHT THROUGH THURSDAY)

WARMING UP AND DRYING OUT WILL BE THE TREND THROUGH MONDAY AS THE
HOT RIDGE OF HIGH PRESSURE OVER THE DESERT SOUTHWEST TRANSLATES
NORTHEASTWARD THROUGH THE PERIOD.  BY MON...H7 TEMPS WARM TO +16C IN
THE EAST TO +22C OUT WEST...WHICH COULD YIELD TEMPS IN THE 90S TO
AROUND 100 ACROSS THE PLAINS...WITH 70S/80S FOR THE MOUNTAINS AND
HIGH VALLEYS.  ENOUGH MOISTURE WILL LINGER FOR THE DIURNAL THREAT
FOR HIGH BASED THUNDERSTORMS OVER THE MOUNTAINS...WHILE SOUTHEAST
PLAINS REMAIN TOO CAPPED FOR CONVECTION.  MAIN THREAT WITH
THUNDERSTORMS WILL BE GUSTY WINDS AND LIGHTNING. GOING POP GRIDS
LOOK PRETTY GOOD.

SHORTWAVE MOVES ACROSS THE NORTHERN TIER MONDAY NIGHT INTO
TUES...WHICH SENDS A COLD FRONT THROUGH EASTERN CO ON TUES.  THIS
SHOULD COOL OFF EASTERN PORTIONS OF THE AREA FOR TUES ALONG WITH
BRINGING A POSSIBLE UPSWING IN PCPN TO THE EASTERN MTS/ADJACENT
PLAINS.  THIS FAR OUT...TOO SOON TO TELL WHETHER PLAINS WILL END UP
BEING TOO CAPPED FOR CONVECTION BEHIND THE FRONT.  THUS...WILL LEAVE
SOME TOKEN 10 POPS ACROSS THE AREA.  LOW LVL FLOW REMAINS
SOUTHEASTERLY THROUGH THE REMAINDER OF THE EXTENDED...WITH DEW
POINTS REMAINING IN THE 50S ACROSS THE EASTERN PLAINS.  DEEP LAYER
SHEARS NOT TERRIBLY IMPRESSIVE (UP TO 30 KTS)...THOUGH ENOUGH
INSTABILITY MAY BE PRESENT FOR A FEW PULSE TYPE STRONG TO SEVERE
THUNDERSTORMS.  HAVE BOOSTED POPS ALONG THE EASTERN MTS/ADJACENT
PLAINS...ESP FOR TUES AND WED...THOUGH STILL KEEPING THEM IN THE
ISOLATED CATEGORY FOR NOW.  -KT

&&

.AVIATION...THE MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG WIND
GUSTS IN THE VICINITY OF SHOWERS AND THUNDERSTORMS...WITH GUSTS OF
40 TO 50 KTS NOT OUT OF THE QUESTION. THERE IS ALSO THE POTENTIAL
FOR SOME ISOLATED AREA OF HEAVY RAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

28/31
Hazardous weather outlook, Jun 22, 7:12 AM MDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
712 AM MDT FRI JUN 22 2007

COZ058>089-093>099-231315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
712 AM MDT FRI JUN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING OVER THE EASTERN MOUNTAINS...PIKES PEAK REGION AND EASTERN
PLAINS...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST
COLORADO THIS AFTERNOON AND EVENING. SOME OF THE THUNDERSTORMS MAY
BECOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND ONE
INCH IN DIAMETER AND WIND GUSTS OVER 60 MPH. THE STORMS WILL ALSO BE
SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL.  THE STORMS WILL
DEVELOP FIRST OVER THE PIKES PEAK REGION AND THE SANGRE DE CRISTO
MOUNTAINS THEN MOVE ONTO THE EASTERN PLAINS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE EACH DAY...WITH THE HIGHEST
POTENTIAL FOR MORE WIDESPREAD PRECIPITATION RUNNING FROM NEXT
TUESDAY INTO NEXT THURSDAY. THE PRIMARY THREATS FROM THESE STORMS
ARE EXPECTED TO BE LIGHTNING AND GUSTY WINDS...HOWEVER ISOLATED
STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS...WILL BE POSSIBLE...ESPECIALLY OVER EASTERN
SECTIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 22, 2:56 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HAIL             6 S RUSH                38.75N 104.08W
06/22/2007  E0.88 INCH       EL PASO            CO   PUBLIC

&&

PGW
Local storm report, Jun 22, 3:35 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             15 NE PUEBLO DEPOT      38.46N 104.12W
06/22/2007  E1.00 INCH       PUEBLO             CO   PUBLIC

            ENDED AROUND 330 PM.

&&

PGW
Local storm report, Jun 22, 3:46 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     HAIL             18 NE BOONE             38.44N 104.02W
06/22/2007  E0.88 INCH       CROWLEY            CO   PUBLIC

&&

PGW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:16 PM MDTSevere Thunderstorm WarningPUBEl Paso89 min
Jun 22, 3:16 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo89 min
Jun 22, 4:33 PM MDTSevere Thunderstorm WarningPUBOtero87 min
Jun 22, 4:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers17 min
Jun 22, 5:28 PM MDTSevere Thunderstorm WarningPUBLas Animas92 min
Jun 22, 5:31 PM MDTSevere Thunderstorm WarningPUBBent59 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.